Neutral delay equations from and for population dynamics

Hadeler, K. P.: Neutral delay equations from and for population dynamics. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 11. pp. 1-18. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_011_001-018.pdf

Download (141kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 11
Page Range: pp. 1-18
ISSN: 1417-3875
Uncontrolled Keywords: Matematikai modell
Additional Information: Bibliogr.: p. 15-18.
Date Deposited: 2017. May. 04. 14:26
Last Modified: 2017. May. 04. 14:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/42751

Actions (login required)

View Item View Item